# SDR ASOA20121014113

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 27,619 hours, 21,039 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE VERTICAL STABILIZER FITTING AT FRAME 75 WAS ORIGINALLY REMOVED FOR EVIDENCE OF FRETTING AND THEN FOUND TO BE CRACKED AROUND AN UPPER BOLT HOLE.   MX R & R THE FITTING IAW EC5310-01317.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
